Large deviations for generic stationary processes

Volume 84 / 2000

Emmanuel Lesigne, Dalibor Volný Colloquium Mathematicum 84 (2000), 75-82 DOI: 10.4064/cm-84/85-1-75-82

Abstract

Let (Ω,A,μ,T) be a measure preserving dynamical system. The speed of convergence in probability in the ergodic theorem for a generic function on Ω is arbitrarily slow.

Authors

  • Emmanuel Lesigne
  • Dalibor Volný

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image